# SDR SWAA100962

- Difficulty date: February 19, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 3,041 hours, 1,854 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 273A33018
- Part serial: D01406
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 3 RED LANDING GEAR LIGHTS REMAINED ILLUMINATED AFTER GEAR RETRACTION UNTIL THE 'LIGHTS'  SWITCH WAS MOVED FROM 'BRT' TO 'DIM' THEN THE RED LIGHTS REMAINED OUT.  REMOVED AND REPLACED LANDING GEAR LEVER CONTROL ASSY PER MM.
